Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 110, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Sep 19, 2010, 5:18 AM CDT for 6 counties in Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 19, 2010, 5:18 AM CDT (10:18 UTC)
- Expired
- Sep 19, 2010, 11:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Audrain County, MO, Lincoln County, MO, Monroe County, MO, Montgomery County, MO, Pike County, MO, Ralls County, MO
The radar
The St Louis radar (KLSX), 81 km from the middle of the area, began a volume at 10:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.3 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1222 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 990 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
675
WGUS53 KLSX 191018
FFWLSX
MOC007-113-137-139-163-173-191600-
/O.NEW.KLSX.FF.W.0110.100919T1018Z-100919T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
518 AM CDT SUN SEP 19 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
AUDRAIN COUNTY IN CENTRAL MISSOURI...
LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
SOUTHERN MONROE COUNTY IN NORTHEAST MISSOURI...
SOUTHWESTERN PIKE COUNTY IN NORTHEAST MISSOURI...
SOUTHWESTERN RALLS COUNTY IN NORTHEAST MISSOURI...
* UNTIL 1100 AM CDT
* AT 513 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL WERE CONTINUOUSLY
DEVELOPING AND TRAINING ACROSS THE WARNED AREA. RAINFALL ESTIMATES
DERIVED FROM RADAR ARE ALREADY IN EXCESS OF TWO INCHES IN SEVERAL
LOCATIONS. THUNDERSTORMS SHOULD CONTINUE THROUGH THE MORNING HOURS
RESULTING IN ADDITIONAL RAINFALL AMOUNTS ON THE ORDER OF ONE TO
TWO INCHES.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELSBERRY...MEXICO...SANTA FE...TROY...VANDALIA...WELLSVILLE...
BELLFLOWER...BUELL...DAVIS...FARBER...HAWK POINT...LADDONIA AND
MARTINSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3942 9231 3940 9148 3914 9127 3914 9119
3923 9118 3922 9073 3906 9071 3902 9097
3887 9096 3888 9111 3893 9112 3893 9120
3900 9121 3899 9164 3906 9165 3907 9210
3924 9211 3925 9232
$$
SIPPRELL1 follow-up statement
891
WGUS73 KLSX 191308
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
808 AM CDT SUN SEP 19 2010
MOC007-113-137-139-163-173-191600-
/O.CON.KLSX.FF.W.0110.000000T0000Z-100919T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY MO-LINCOLN MO-AUDRAIN MO-PIKE MO-MONROE MO-RALLS MO-
808 AM CDT SUN SEP 19 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR AUDRAIN COUNTY IN
CENTRAL MISSOURI...AND LINCOLN AND MONTGOMERY COUNTIES IN EAST
CENTRAL MISSOURI...AND SOUTHWESTERN RALLS...SOUTHERN MONROE AND
SOUTHWESTERN PIKE COUNTIES IN NORTHEAST MISSOURI UNTIL 1100 AM CDT...
AT 805 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUE TO TRACK SOUTHEAST
ACROSS THE WARNED AREA. AN ESTIMATED 3 TO 5 INCHES OF RAIN HAS
FALLEN OVERNIGHT WITH AN ADDITIONAL 1 INCH POSSIBLE THROUGH 10 AM.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELSBERRY...MEXICO...SANTA FE...TROY...VANDALIA...WELLSVILLE...
BELLFLOWER...BUELL...DAVIS...FARBER...HAWK POINT...LADDONIA AND
MARTINSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3942 9231 3940 9148 3914 9127 3914 9119
3923 9118 3922 9073 3906 9071 3902 9097
3887 9096 3888 9111 3893 9112 3893 9120
3900 9121 3899 9164 3906 9165 3907 9210
3924 9211 3925 9232
$$
JPKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 19, 3:35 AM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Sep 19, 3:35 AM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 335 AM CDT SUN SEP 19 2010 .DISCUSSION... /333 AM CDT SUN SEP 19 2010/ FRONT HAS BECOME STATIONARY EXTENDING FROM SURFACE LOW OVER EAST CENTRAL KS THROUGH MO...JUST NORTH OF INTERSTATE 70 AND INTO IL. FIRST WAVE OF STORMS CONTINUES TO TRACK TO THE SOUTHEAST ACROSS FORECAST AREA...MAINLY ALONG AND EAST OF A MEXICO TO STE. GENEVIEVE LINE...WHILE A NEW COMPLEX FIRED UP OVER IOWA AND IS SLIDING TO THE SOUTHEAST BEHIND THE FIRST WAVE. SO MAIN ISSUE IN THE SHORT TERM WILL BE DEALING WITH THE STORM CHANCES AS WELL AS TEMPERATURES DEPENDING ON WHERE THE FRONT AND CLOUDS ARE TODAY. FEEL THAT THE COMPLEX OF STORMS OVER SOUTHERN IOWA/NORTHERN MO WILL KEEP FRONT FROM MOVING MUCH TODAY AND MAY ACTUALLY CAUSE FRONT TO SINK A BIT FURTHER TO THE SOUTH...CLOSER TO I-70. STORMS WILL TAPER OFF BY MIDDAY...BUT KEPT SLIGHT CHANCE/CHANCE POPS FOR AREAS ALONG AND NORTH OF I-70 DURING THE AFTERNOON HOURS DUE TO FRONTAL BOUNDARY IN THE AREA...WITH CAPES IN EXCESS OF 2000 J/KG AND WEAK CIN. COULD STILL SEE SOME ISOLATED SEVERE STORMS...ESPECIALLY THIS MORNING. AS FOR HIGH TEMPERATURES...WILL DEPEND ON WHERE THE BOUNDARY IS AS WELL AS ANY STORMS THAT FORM. FOR NOW HAVE MID 70S FAR NORTH...MID 80S ALONG I-70 AND UPPER 80S SOUTH OF I-70. TONIGHT...SURFACE RIDGE WILL SLIDE TO THE SOUTHEAST NORTH OF FORECAST AREA...THIS WILL CAUSE THE FRONT TO BACK TO THE SOUTH AND WEST AS WELL AS BECOME VERY DIFFUSE. IT WILL BE VERY MILD TONIGHT WITH LOWS IN THE 60S. WITH RIDGE BUILDING INTO OUR EAST AND NEXT WEATHER SYSTEM TO OUR WEST AND NORTHWEST...SOUTHERLY FLOW WILL BE ON THE INCREASE... ALLOWING TEMPERATURES TO WARM UP ABOVE NORMAL FOR THE FIRST PART OF THE WORK WEEK. WILL SEE HIGH TEMPS IN THE UPPER 80S TO LOWER 90S THROUGH TUESDAY. BEYOND THAT MAIN ISSUE WILL CHANCES OF SHOWERS AND THUNDERSTORMS TUESDAY AND TUESDAY NIGHT WITH ANOTHER ROUND THURSDAY NIGHT. SO NO CHANGES TO THE EXTENDED AT THIS TIME. BYRD && .AVIATION... /641 PM CDT SAT SEP 18 2010/ THERE WERE TWO AREAS OF ONGOING TSRA AT TAF ISSUANCE. THE FIRST AREA STRETCHED ACROSS CENTRAL MO ALONG A REMNANT OUTFLOW BDRY AND HAD ALMOST REACHED KCOU. THE SECOND AREA WAS A LINE OF DISCRETE CELLS LOCATED ACROSS NORTHEASTERN MO INTO WEST CENTRAL IL. THIS LINE WAS MOVING SEWD BUT THERE IS SOME UNCERTAINTY ON WHETHER OR NOT THIS LINE WILL BEGIN TO WEAKEN AND MOVE MORE ELY THAN SELY. ADDITIONAL THUNDERSTORM ACTIVITY IS EXPECTED LATER TONIGHT NEAR A STALLED CDFNT INVOF THE MO/IA BORDER. THIS ACTIVITY SHOULD REMAIN NORTH OF KCOU/KSTL/KSUS BUT MAY IMPACT KUIN. MVFR TO IFR CIGS ARE EXPECTED AT KUIN OVERNIGHT AS LOW LEVEL MOISTURE FROM RECENT RAINFALL AND NOCTURNAL COOLING PROMOTE LOWERING CLOUD BASES. CIGS WILL RISE AT KUIN ONCE THE STALLED FNTL BDRY STARTS TO LIFT NEWD TOMORROW. SPECIFICS FOR KSTL...LINE OF DISCRETE CELLS WAS LOCATED NORTH OF KSTL/KSUS AT ISSUANCE. THERE IS SOME UNCERTAINTY ON WHETHER THESE STORMS WILL CONTINUE TO MOVE SOUTHEAST TOWARDS THE TERMINAL OR WHETHER THEY WILL WEAKEN AND START TO MOVE EWD. HAVE GONE WITH THE MORE PESSIMISTIC FCST AND INCLUDED PREVAILING CB MENTION AND A TEMPO GROUP WITH TSRA BASED ON EXTRAPOLATION OF THE CURRENT SPEED OF THE LINE. ADDITIONAL THUNDERSTORM ACTIVITY LATER TONIGHT WILL BE FOCUSED CLOSER TO THE CDFNT AND WELL TO THE NORTH OF KSTL/KSUS. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Sep 19, 4:18 AM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 418 AM CDT SUN SEP 19 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-201200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 418 AM CDT SUN SEP 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY...MAINLY FOR AREAS ALONG AND NORTH OF INTERSTATE 70. SOME OF THE STORMS MAY BECOME SEVERE WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. IN ADDITION...STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAINFALL AND MAY AGGRAVATE EXISTING FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS OVER MUCH OF THE AREA TUESDAY AND TUESDAY NIGHT. THERE IS ANOTHER CHANCE OF THUNDERSTORMS THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. BYRD
In the hours before
Local storm report, Sep 19, 12:56 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1256 AM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL 3 W KNOX CITY 40.14N 92.07W
09/18/2010 E0.70 INCH KNOX MO TRAINED SPOTTER
0504 PM HAIL 4 WNW LEWISTOWN 40.11N 91.88W
09/18/2010 E0.25 INCH LEWIS MO EMERGENCY MNGR
0512 PM HAIL EWING 40.01N 91.71W
09/18/2010 E0.70 INCH LEWIS MO EMERGENCY MNGR
0514 PM HAIL EWING 40.01N 91.71W
09/18/2010 E0.25 INCH LEWIS MO TRAINED SPOTTER
0523 PM HAIL 2 NW LEONARD 39.92N 92.21W
09/18/2010 E1.00 INCH SHELBY MO TRAINED SPOTTER
0537 PM HAIL QUINCY 39.93N 91.39W
09/18/2010 E0.88 INCH ADAMS IL TRAINED SPOTTER
0539 PM HAIL QUINCY 39.93N 91.39W
09/18/2010 E0.88 INCH ADAMS IL EMERGENCY MNGR
HAIL REPORT FROM DOWNTOWN QUINCY
0540 PM WALL CLOUD 1 S SHELBINA 39.68N 92.04W
09/18/2010 SHELBY MO TRAINED SPOTTER
SPOTTER IS LOCATED SOUTH OF SHELBINA AND LOOKING TO THE
NORTH AND NORTHWEST. SPOTTER WAS UNABLE TO DISCERN
ROTATION.
0541 PM HAIL 5 W SHELBYVILLE 39.81N 92.13W
09/18/2010 M1.50 INCH SHELBY MO TRAINED SPOTTER
ALONG COUNTY ROAD 206
0541 PM HAIL QUINCY 39.93N 91.39W
09/18/2010 E0.25 INCH ADAMS IL TRAINED SPOTTER
0544 PM HAIL SHELBYVILLE 39.81N 92.04W
09/18/2010 E1.00 INCH SHELBY MO TRAINED SPOTTER
HAIL MOSTLY PEA TO DIME SIZED
0545 PM HAIL QUINCY 39.93N 91.39W
09/18/2010 E0.88 INCH ADAMS IL BROADCAST MEDIA
0552 PM HAIL 1 S QUINCY 39.92N 91.39W
09/18/2010 E0.50 INCH ADAMS IL TRAINED SPOTTER
0552 PM HAIL QUINCY 39.93N 91.39W
09/18/2010 E1.25 INCH ADAMS IL TRAINED SPOTTER
0556 PM HAIL MARBLEHEAD 39.84N 91.37W
09/18/2010 E1.25 INCH ADAMS IL BROADCAST MEDIA
0615 PM HAIL HUNNEWELL 39.67N 91.86W
09/18/2010 E1.00 INCH SHELBY MO BROADCAST MEDIA
OBSERVED 1 INCH OF RAINFALL IN 45 MINUTES
0615 PM HAIL HUNNEWELL 39.67N 91.86W
09/18/2010 E0.70 INCH SHELBY MO TRAINED SPOTTER
SPOTTER MEASURED 1.50 INCHES OF RAIN IN APPROXIMATELY
20 MINUTES
0620 PM HAIL HULL 39.71N 91.20W
09/18/2010 E1.00 INCH PIKE IL TRAINED SPOTTER
0621 PM HAIL STOUTSVILLE 39.55N 91.85W
09/18/2010 E1.75 INCH MONROE MO TRAINED SPOTTER
0634 PM HAIL HANNIBAL 39.71N 91.38W
09/18/2010 E0.70 INCH MARION MO FIRE DEPT/RESCUE
HAIL OBSERVED ON CARRS LN
0645 PM HAIL 1 E MONROE CITY 39.65N 91.71W
09/18/2010 E0.25 INCH RALLS MO LAW ENFORCEMENT
0700 PM HAIL PERRY 39.43N 91.68W
09/18/2010 E0.25 INCH RALLS MO TRAINED SPOTTER
0725 PM HAIL 3 S CURRYVILLE 39.31N 91.35W
09/18/2010 E0.25 INCH PIKE MO TRAINED SPOTTER
0746 PM HAIL 5 S CURRYVILLE 39.27N 91.34W
09/18/2010 M0.70 INCH PIKE MO TRAINED SPOTTER
0830 PM TSTM WND DMG 1 E HARDIN 39.16N 90.60W
09/18/2010 GREENE IL LAW ENFORCEMENT
POWER LINES BLOWN DOWN AND A BARN DESTROYED ALONG ROUTE
16 BETWEEN SAND RIDGE ROAD AND THE HARDIN BRIDGE...BOTH
ROUTE 16 AND SAND RIDGE ROAD ARE CLOSED AND IMPASSABLE
0842 PM HAIL 4 NE TROY 39.02N 90.92W
09/18/2010 E0.50 INCH LINCOLN MO AMATEUR RADIO
REPORT FROM CUIVRE RIVER STATE PARK
0850 PM FLOOD 2 E MONTICELLO 40.12N 91.67W
09/18/2010 LEWIS MO EMERGENCY MNGR
WATER OVER THE ROADWAY AT HIGHWAY 16 AND COUNTY ROAD Z
RESULTING IN THE ROAD BEING CLOSED. DEPTH OF THE WATER
IS UNKNOWN.
0905 PM HAIL QUINCY 39.93N 91.39W
09/18/2010 E0.50 INCH ADAMS IL AMATEUR RADIO
0905 PM TSTM WND GST QUINCY 39.93N 91.39W
09/18/2010 M40 MPH ADAMS IL AMATEUR RADIO
0935 PM HAIL O'FALLON 38.78N 90.71W
09/18/2010 E0.25 INCH ST. CHARLES MO NWS EMPLOYEE
PEA SIZED HAIL OBSERVED AT HIGHWAY K AND N
0937 PM HAIL DARDENNE PRAIRIE 38.75N 90.73W
09/18/2010 E1.00 INCH ST. CHARLES MO LAW ENFORCEMENT
HAIL OBSERVED ON REMBRANDT DRIVE
0940 PM HAIL DARDENNE PRAIRIE 38.75N 90.73W
09/18/2010 E0.75 INCH ST. CHARLES MO BROADCAST MEDIA
0940 PM HAIL 2 SSW O'FALLON 38.76N 90.72W
09/18/2010 E0.25 INCH ST. CHARLES MO NWS EMPLOYEE
0942 PM HAIL WARRENTON 38.82N 91.14W
09/18/2010 E0.25 INCH WARREN MO LAW ENFORCEMENT
0942 PM TSTM WND GST HARVESTER 38.75N 90.58W
09/18/2010 M40 MPH ST. CHARLES MO AMATEUR RADIO
0942 PM HAIL HARVESTER 38.75N 90.58W
09/18/2010 E1.00 INCH ST. CHARLES MO LAW ENFORCEMENT
HAIL OBSERVED AT HARVESTER ROAD AND HIGHWAY 94
0943 PM HAIL ST. PETERS 38.78N 90.61W
09/18/2010 E0.70 INCH ST. CHARLES MO AMATEUR RADIO
HAIL OBSERVED AT MID RIVERS MALL
0946 PM HAIL COTTLEVILLE 38.75N 90.65W
09/18/2010 E0.50 INCH ST. CHARLES MO NWS EMPLOYEE
0949 PM FLASH FLOOD TAYLOR 39.94N 91.52W
09/18/2010 MARION MO TRAINED SPOTTER
WATER UP TO ROUGHLY A FOOT WAS FLOWING OVER OUTER
ROADWAYS LEADING TO TAYLOR THAT RUN PARALLEL TO HIGHWAY
61 ... ROAD IS NEARLY IMPASSABLE
0950 PM HAIL WELDON SPRING 38.72N 90.65W
09/18/2010 E0.75 INCH ST. CHARLES MO TRAINED SPOTTER
0952 PM HAIL 1 WSW WELDON SPRING 38.71N 90.67W
09/18/2010 E1.00 INCH ST. CHARLES MO TRAINED SPOTTER
0952 PM HAIL WELDON SPRING 38.72N 90.65W
09/18/2010 E1.00 INCH ST. CHARLES MO TRAINED SPOTTER
0953 PM FLOOD O'FALLON 38.78N 90.71W
09/18/2010 ST. CHARLES MO AMATEUR RADIO
3 TO 4 INCHES OF WATER AT HIGHWAY K AND O FALLON ROAD
0955 PM FLASH FLOOD WENTZVILLE 38.81N 90.86W
09/18/2010 ST. CHARLES MO AMATEUR RADIO
A CAR WAS STRANDED IN APPROXIMATELY 4 FEET OF WATER AT
WINGHAVEN BLVD AND HAWK RUN DRIVE...A WATER RESCUE WAS
PERFORMED AND ALL ARE SAFE
1030 PM FLASH FLOOD QUINCY 39.93N 91.39W
09/18/2010 ADAMS IL EMERGENCY MNGR
10 INCHES OF WATER OVER HIGHWAY 57 IN THE SOUTH PART OF
THE CITY
1031 PM HAIL 2 N UNION 38.48N 91.02W
09/18/2010 E0.25 INCH FRANKLIN MO TRAINED SPOTTER
ESTIMATED 40 TO 50 MPH WINDS
1033 PM FLASH FLOOD 2 SW CANTON 40.11N 91.55W
09/18/2010 LEWIS MO EMERGENCY MNGR
HIGHWAY P CLOSED WITH AN ESTIMATE OF 6 TO 8 INCHES OF
WATER FLOWING OVER THE ROAD
1034 PM FLASH FLOOD 5 W LA GRANGE 40.05N 91.60W
09/18/2010 LEWIS MO EMERGENCY MNGR
HIGHWAY C CLOSED DUE TO AN ESTIMATED 6 TO 8 INCHES OF
WATER FLOWING OVER THE ROADWAY
1035 PM FLASH FLOOD 6 W LA GRANGE 40.05N 91.61W
09/18/2010 LEWIS MO EMERGENCY MNGR
INTERSECTION OF HIGHWAYS Z AND C CLOSED DUE TO AN
ESTIMATED 6 TO 8 INCHES OF WATER FLOWING OVER THE
ROADWAY
1036 PM FLASH FLOOD 1 S LEWISTOWN 40.07N 91.81W
09/18/2010 LEWIS MO EMERGENCY MNGR
HIGHWAY J JUST SOUTH OF LEWISTOWN CLOSED DUE TO AN
ESTIMATED 6 TO 8 INCHES OF WATER OVER THE ROADWAY
1047 PM HAIL PEVELY 38.29N 90.40W
09/18/2010 E0.25 INCH JEFFERSON MO TRAINED SPOTTER
ESTIMATED 50 MPH WINDS
1101 PM HEAVY RAIN UNION 38.45N 91.01W
09/18/2010 M1.65 INCH FRANKLIN MO EMERGENCY MNGR
RAINFALL SINCE ABOUT 1020 PM
1108 PM HEAVY RAIN HULL 39.71N 91.20W
09/18/2010 M1.23 INCH PIKE IL AMATEUR RADIO
TOTAL THUS FAR
1110 PM HAIL 2 W PEVELY 38.29N 90.43W
09/18/2010 E0.25 INCH JEFFERSON MO TRAINED SPOTTER
1115 PM FLOOD 5 SW WARRENTON 38.77N 91.21W
09/18/2010 WARREN MO LAW ENFORCEMENT
STANDING WATER OVER THE ROADWAY AT HIGHWAY U NEAR TALL
OAK. DEPTH UNKNOWN.
1116 PM FLOOD WARRENTON 38.82N 91.14W
09/18/2010 WARREN MO LAW ENFORCEMENT
STANDING WATER AT NORTH OUTER ROAD AT ARLINGTON WAY.
DEPTH UNKNOWN.
1117 PM FLOOD WARRENTON 38.82N 91.14W
09/18/2010 WARREN MO LAW ENFORCEMENT
NUMEROUS AREAS OF HIGHWAY 47 THROUGH WARREN COUNTY HAVE
STANDING WATER. DEPTH UNKNOWN.
1125 PM TSTM WND DMG HILLSBORO 38.23N 90.57W
09/18/2010 JEFFERSON MO LAW ENFORCEMENT
LOTS OF TREES DOWN ACROSS JEFFERSON
COUNTY...PARTICULARLY IN THE NORTHEASTERN QUADRANT OF
THE COUNTY
1126 PM HAIL PEVELY 38.29N 90.40W
09/18/2010 E0.25 INCH JEFFERSON MO TRAINED SPOTTER
ESTIMATED 40 MPH WINDS
1248 AM HAIL 1 SSE HANNIBAL 39.69N 91.38W
09/19/2010 E0.25 INCH RALLS MO TRAINED SPOTTER
&&
JPSpecial weather statement, Sep 19, 1:35 AM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 135 AM CDT SUN SEP 19 2010 MOZ059-060-062-190715- FRANKLIN MO-GASCONADE MO-WARREN MO- 135 AM CDT SUN SEP 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WARREN...GASCONADE AND NORTHWESTERN FRANKLIN COUNTIES UNTIL 215 AM CDT... AT 132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF MOUNT STERLING...OR 11 MILES SOUTHWEST OF HERMANN...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NEW HAVEN... TRELOAR... GASCONADE... BAY... SWISS... BERGER... HOLSTEIN... LYON... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BROWNING
Special weather statement, Sep 19, 1:39 AM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 139 AM CDT SUN SEP 19 2010 MOZ050-051-190730- CALLAWAY MO-MONTGOMERY MO- 139 AM CDT SUN SEP 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND EASTERN CALLAWAY COUNTIES UNTIL 230 AM CDT... AT 137 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WILLIAMSBURG...OR 13 MILES WEST OF MONTGOMERY CITY...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MONTGOMERY CITY... WILLIAMSBURG... MINEOLA... NEW FLORENCE... JONESBURG... DANVILLE... HIGH HILL... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BROWNING
Local storm report, Sep 19, 1:48 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
148 AM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 AM HEAVY RAIN MORRISON 38.67N 91.63W
09/19/2010 M4.00 INCH GASCONADE MO FIRE DEPT/RESCUE
&&
SIPPRELLLocal storm report, Sep 19, 1:49 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
149 AM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HEAVY RAIN UNION 38.45N 91.01W
09/19/2010 M2.75 INCH FRANKLIN MO EMERGENCY MNGR
&&
SIPPRELLLocal storm report, Sep 19, 2:23 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
223 AM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 AM HAIL WELLSVILLE 39.07N 91.57W
09/19/2010 E0.75 INCH MONTGOMERY MO TRAINED SPOTTER
&&
SIPPRELLThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 7:09 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 51 min |
| Sep 18, 7:42 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 48 min |
| Sep 18, 7:50 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 40 min |
| Sep 18, 8:27 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 33 min |
| Sep 18, 8:30 PM CDT | Areal Flood Advisory | LSX | Knox, Lewis | 6 hr |
| Sep 18, 8:44 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 46 min |
| Sep 18, 8:46 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 44 min |
| Sep 18, 8:56 PM CDT | Flash Flood Warning | LSX | Knox, Lewis | 6 hr |
| Sep 18, 9:09 PM CDT | Flash Flood Warning | LSX | Callaway, Montgomery, Warren | 6 hr |
| Sep 18, 9:37 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 23 min |
| Sep 18, 9:39 PM CDT | Flash Flood Warning | LSX | Marion | 6 hr |
| Sep 18, 9:45 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 45 min |
| Sep 18, 9:48 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 57 min |
| Sep 18, 9:54 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 25 min |
| Sep 18, 10:00 PM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis | 5 hr |
| Sep 18, 10:12 PM CDT | Flash Flood Warning | LSX | Franklin, Gasconade, Osage | 5 hr |
| Sep 18, 10:44 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 27 min |
| Sep 18, 10:54 PM CDT | River Flood Warning | LSX | Lewis | 10 hr |
| Sep 18, 10:54 PM CDT | River Flood Warning | LSX | Lewis | 22 hr |
| Sep 18, 11:14 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 31 min |
| Sep 19, 1:47 AM CDT | River Flood Warning | LSX | Saint Charles | 5 hr |
| Sep 19, 2:58 AM CDT | Flash Flood Warning | LSX | Monroe, Ralls | 6 hr |
| Sep 19, 3:00 AM CDT | Areal Flood Warning | LSX | Knox, Lewis, Marion | 12 hr |
| Sep 19, 3:15 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 45 min |
| Sep 19, 3:17 AM CDT | Areal Flood Warning | LSX | Callaway, Franklin, Gasconade, Jefferson, Lincoln, Montgomery and 4 more | 12 hr |
| Sep 19, 3:27 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Ralls | 48 min |
| Sep 19, 3:38 AM CDT | Flash Flood Warning | LSX | Pike, Ralls | 4 hr |
| Sep 19, 4:08 AM CDT | Flash Flood Warning | LSX | Marion, Monroe, Ralls, Shelby | 6 hr |
| Sep 19, 4:36 AM CDT | Tornado Warning | LSX | Lincoln, Pike | 9 min |
| Sep 19, 4:57 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Montgomery | 21 min |
| Sep 19, 7:38 AM CDT | Flash Flood Warning | LSX | Pike, Ralls | 3 hr |
| Sep 19, 9:07 AM CDT | Flash Flood Warning | LSX | Monroe, Ralls | 112 min |
| Sep 19, 9:10 AM CDT | River Flood Warning | LSX | Lincoln | 48 hr |
| Sep 19, 9:15 AM CDT | River Flood Warning | LSX | Marion | 25 hr |
| Sep 19, 11:17 AM CDT | Areal Flood Warning | LSX | Audrain, Lincoln, Marion, Monroe, Montgomery, Pike and 1 more | 4 hr |
| Sep 19, 2:53 PM CDT | Areal Flood Warning | LSX | Audrain, Monroe, Montgomery, Pike, Ralls | 6 hr |
| Sep 19, 3:03 PM CDT | River Flood Warning | LSX | Monroe | 43 hr |
| Sep 19, 3:12 PM CDT | Areal Flood Warning | LSX | Callaway, Montgomery | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.